# SDR YENA20150624236

- Difficulty date: June 24, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 3572
- Aircraft time: 27,716 hours, 9,600 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 9070
- Condition: Damaged
- Location: Cockpit
- Part time: 16,304 hours, 5,583 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RETURN TO DEPARTURE, BIRD STRIKE ON CLIMB OUT, 250KTS AT 3,000 FT. HIT F/O WINDSHIELD. R & R F/O WINDSHIELD IAW AMM 56-11-11.
